# SDR CALA2013120693519

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 73,291 hours, 26,805 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIST IN CABIN WHEN CREW ARRIVED CALLED MX.  ACCOMPLISHED PACK BURNOUT.  REPLACED RECIRCULATING FILTERS & EQUIPMENT COOLING FILTERS, CHECKED GOOD.
